# SDR 2A6R2024090571901

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9847
- Aircraft time: 3,219 hours, 7,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B533K8114051
- Condition: Corroded
- Location: Zone 200
- Part time: 3,219 hours, 7,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR INSPECTION, CORROSION DAMAGE WAS DISCOVERED ON THE AFT CABIN FLOOR (PN: B533K8114-051) AROUND THE PARAMETER OF THE LOWER SKIN. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2024-2621, ISSUE A DATED 27 AUG 2024.
